# SDR SWAA2022082232681

- Difficulty date: July 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Support
- Condition: Elongated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FLOOR SUPPORT HAS ELONGATED FASTENER HOLE BS492 RBL17 WL156. / [01] VERIFIED APPLICABILITY NO ALLOWABLE DAMAGE FOR THIS PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 PARA#9;[02] REMOVED FCB FLOOR SUPPORT HAS ELONGATED FASTENER HOLE BS492 RBL17 WL156. IAW SRM 51-40-02.;[03] FABRICATED FCB NEW FLOOR SUPPORT BS 492 RBL 17 WL 156 P/N BAC1505-100261#2024-T3511 EXTRUSION;LOT#5116161-1 PO#869316/1 IAW SRM 51-40-05 AND DWG 143A9405 REV:A.;[04] VERIFIED CORRECTIVE ACTION 1-3;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER FCB FLOOR SUPPORT BS 492 RBL 17 WL 156 IAW SRM 51-20-01 AND AMM 51-21-72-370-804; OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 1 OK TO INSTALL;[07] INSTALLED FCB NEW FLOOR SUPPORT BS 492 RBL 17 WL 156 IAW SRM 51-40-02 AND DWG I43A8330 REV:-;[08] VERIFIED CORRECTIVE ACTION STEP 7.;[09] TASK CARD COMPLETE.
